# SDR USAA951063

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C8073518
- Condition: Corroded
- Location: Bs 303-360
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND ABOUT AN 1 INCH BY 57 INCH CORRODED AREA BS 303-360, S-17L, FORWARD ENTRY DOOR Z-ANGLE.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE FROM STOCK P/N 65C80735-18.  REPAIRED PER SRM 51-10-2. CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
